MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT CG4+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT CG4+ CARTRIDGE
Catalog Number 03P85-50
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Additional cartridge lot information: lot#: : d18129, mfg date: 05/09/2018, expiration date: 01/06/2019.Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6) 2018, abbott point of care was contacted by a customer regarding i-stat cg4+ cartridges (lot# d18176a and d18129) that yielded suspected discrepant lactate results on an (b)(6) female auto trauma patient.There was no additional patient information available at the time of this report.Return product is available.(b)(6).There are no injuries associated with this event.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on the limited information available that suggests the product was not performing within the variability of the assay.Both i-stat lots are consistent with each other and there was no repeat on the lab instrument.The investigation is underway.
 
Event or Problem Description
Na.
 
Additional Manufacturer Narrative
Apoc incident # (b)(4).The investigation was completed on 09/27/2018.A review of the device history records (dhrs) confirmed the cartridge lots met finished goods (fg) release criteria.Retained cartridge testing met the acceptance criteria outlined in appendix 1 of q04.01.003 rev.Ac (product complaint level 2 and level 3 investigation procedure).No deficiency has been determined for the lots.

Brand Name
I-STAT CG4+ CARTRIDGE
Common Device Name
CG4+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
MDR Report Key7850125
Report Number2245578-2018-00231
Device Sequence Number1678406
Product Code KHP
UDI-Device Identifier10054749002266
UDI-Public10054749002266
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K982071
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2019
Device Catalogue Number03P85-50
Device Lot NumberD18176A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/23/2018
Supplement Date Received by Manufacturer09/27/2018
Initial Report FDA Received Date09/06/2018
Supplement Report FDA Received Date10/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age32 YR